

## **PROGRAM – 2025 SDA CONFERENCE: CULTIVATING PERFORMANCE**

DAY 1 OF CONFERENCE (Sunday 16 <sup>th</sup> November)		
From the L	ab	
8.00am- 8.45am	Registration: Coffee & Connect	
8.45am – 9.10am		
Helen O'Connor Lecture in Honour       9.50am		
9.55am- 10.45am	Keynote: REDs/LEA: What's the latest in the REDs debate? Dr Trent Stellingwerff	
10.45am- Stretch & Snack Break (20mins) 11.05am		
11.05am – 12.05pm	<ul> <li>Food   Body   Brain: Athlete Wellbeing:</li> <li>1. The Influence of Food on Brain, Mood &amp; Mental Health, Dr Wolfgang Marx, Deakin University Food &amp; Mood Centre</li> <li>2. The Role of the Microbiome &amp; Mental Health, Professor Matt Cooke, La Trobe University</li> <li>3. Body Empowerment in Sporting Environments, Fiona Sutherland and Ali Disher</li> </ul>	
12.05pm- 12.25pm	Athletic Disordered Eating (ADE) Screening Tool Mini Masterclass Dr Georgie Buckley and Dr Regina Belski	
12.25pm – 1.20pm	Lunch Poster Session	
1.20pm – 2.45pm	<ul> <li>The Female Athlete: New research across the lifespan:         <ol> <li>Dr Anthea Clarke (Ex Sci, La Trobe) – Female Athlete's Key Considerations</li> <li>Dr Alannah McKay (ACU) – The Female Athlete and Iron</li> <li>Dr Rhiannon Snipe &amp; PhD student Isobel Cotham (Deakin Uni) – Menstrual Cycles &amp; Management of Symptoms</li> </ol> </li> <li>Case Studies &amp; Examples:         <ol> <li>Sports Doctor: Dr Pip Inge – Postpartum Return to Sport</li> </ol> </li> </ul>	
2.45pm – 3.05pm	Abstract Presentations x 3 (20 mins)	
3.05pm – 3.25pm	Stretch & Snack Break (20 mins)	
3.25pm- 4.25pm	<ul> <li>Supplements:</li> <li>1. AIS Framework Update: Professor Gary Slater, Sports Nutrition Lead, Australian Institute of Sport &amp; co-presenter Naomi Speers from SIA (30 mins)</li> <li>2. Omega-3 Research, Dr Michael Macartney, University of Wollongong (20 mins) Q &amp; A (10 mins)</li> </ul>	
4.20pm – 4.40pm	Abstract Presentations x 3 (20 mins)	
4.40pm- 4.45pm	Day 1 Closing Session	



## DAY 1 OF CONFERENCE (Sunday 16<sup>th</sup> November)

From the Lab ...

5.00pm-	SDA Excellence Awards Event
7.30pm	Incl. Abstract Awards
	Cocktail Function
	Ticket included in Conference registration

## DAY 2 OF CONFERENCE (Monday 17<sup>th</sup> November)

7.00am-	Morning social walk (optional)				
7.45am	Meet outside ACU, 115 Fitzroy Pde, where we will h	nead towards Fitzroy Gardens			
7.45am	Registration opens: Coffee & Connect				
8.00am- 8.30am	SDA AGM - F2F & online via Zoom				
8.45am – 9.00am	Welcome to all				
9.00am – 9.40am	REDs/LEA: Through the lens of the practitioner Dr Trent Stellingwerff				
9.40am – 10.20am	<ul> <li>Artificial Intelligence</li> <li>1. Data &amp; Future Trends – Professor Clair Sullivan</li> <li>2. Integrating Al into Practice – Jessica Francis</li> </ul>				
10.20am –	- Stretch & Snack Break				
10.40am					
10.40am- 11.30am	<ol> <li>Practitioner Journeys: The Cross-Over Between</li> <li>Alicia Edge, Compeat Performance (20 mins)</li> <li>Taryn Richardson, Dietitian Approved (20 mins)</li> <li>Q&amp;A with Alicia &amp; Taryn (10 mins)</li> </ol>	-			
11.30am-	Advocacy in the Private Practice & High Perform	ance Settings			
12.10pm	<ul><li>Expert Panel Discussion.</li><li>1. Ethan Said</li><li>2. Dr Alice McNamara</li><li>3. Kellie Hogan</li><li>4. Simone Allen</li></ul>				
12.10pm –	Lunch				
1.10pm 1.10pm – 2.30pm (80mins)	<ul> <li>Private Practice: Building a Business:</li> <li>1. Referral Network &amp; Social Media: Converting audience members to clients - Chloe McLeod (20 mins)</li> <li>2. Combating imposter syndrome – Tanya Cooper (20 mins)</li> </ul>	Multi-Disciplinary Practice in the High Performance Environment: <ul> <li>Case Studies</li> <li>Panel Discussion</li> </ul>			



DAY 2 OF to the Fie	CONFERENCE (Monday 17 <sup>th</sup> November) eld		
	<ol> <li>Social media: Sharing credible and engaging nutrition content on social media - Emily Deniss (20 mins)</li> <li>Nurturing the Student transition into private practice – Sally Anderson &amp; recent graduate Emilia Ahsan (20 mins)</li> </ol>		
2.30pm – 3.00pm	Stretch & Snack Break (20mins)		
3.00pm- 4.30pm (90mins)	<ul> <li>Sports Nutrition Innovations: What is on the horizon:</li> <li>Gut</li> <li>Personalised Nutrition &amp; the Microbiome</li> <li>Sustainability</li> <li>Practitioner-led Research</li> </ul>	Student Careers Summit Students interested in sports nutrition will meet and hear from Sports Dietitians across a range of exciting fields, including: private practice, elite sports, industry, research, gyms, media, and food service. The Student Careers Summit can be purchased as a stand alone session free for all students – whether attending the conference or not.	
4.30pm- 5.00pm	Day 2 Closing Session		
	PROFESSIONAL DEVELOPMENT CDP POINTS: One day attendance: 40 points Two day attendance: 80 points		

## PRE CONFERENCE (Saturday 15<sup>th</sup> November, afternoon)

1.00pm - 5.00pm	Pre-Conference Workshop The Practicalities of Injury Management: Skills for High Performance and Private Practice Settings Details to follow.
	PROFESSIONAL DEVELOPMENT CDP POINTS: Half day attendance: 25 points